# SDR SWAA2017030312316

- Difficulty date: February 21, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,615 hours, 24,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 116A2300
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WEB CRACKED AT WS 540, LEVEL 1 RIB.   R & R THE WEB IAW SRM AND DWG.
